1 doctor weighed in:

Why has my nose looked more pushed up these days? Like a pig nose. It used to be normal but I am on Zyprexa and now invega sustenna (paliperidone palmitate). Is it possible

1 doctor weighed in

In brief: No, need monitoring

never heard or seen about this "pushed nose" side effect but I hope you are watching your diet and weight as well as your psychiatrist/primary care doctor is monitoring you for possible metabolic side effect of these 2 medications.

In brief: No, need monitoring

never heard or seen about this "pushed nose" side effect but I hope you are watching your diet and weight as well as your psychiatrist/primary care doctor is monitoring you for possible metabolic side effect of these 2 medications.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available